# SDR USAAD96054

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 2587567
- Condition: Failed
- Location: Rt Cockpit
- Part time: 30,288 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL 1036 - UPON REACHING FL 180 OUT OF PIT, CREW NOTED BOTH RIM'S SPINNING AND COULD NOT FIX THE AIRCRAFT POSITION.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT RMI.  (M)
